American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Pieter Tibboel. Polygonal homographic orbits in spaces of constant curvature. Proc. Amer. Math. Soc. 141 (2013) 1465-1471.
Abstract, references, and article information   
View Article: PDF

[2] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics of best-packing on rectifiable sets. Proc. Amer. Math. Soc. 135 (2007) 2369-2380. MR 2302558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shiqing Zhang and Qing Zhou. Periodic solutions for planar 2N-body problems. Proc. Amer. Math. Soc. 131 (2003) 2161-2170. MR 1963764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nelly Fayçal. On the classification of pyramidal central configurations. Proc. Amer. Math. Soc. 124 (1996) 249-258. MR 1301024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Florin Nicolae Diacu. The masses in a symmetric centered solution of the $n$-body problem . Proc. Amer. Math. Soc. 109 (1990) 1079-1085. MR 1010798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. M. Perko and E. L. Walter. Regular polygon solutions of the $N$-body problem . Proc. Amer. Math. Soc. 94 (1985) 301-309. MR 784183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1